Logo
EnglishCookie löschen - von nun an wird die Spracheinstellung Ihres Browsers verwendet.
Gille, Philippe; Semenov, Nikita (2010): Zero-cycles on projective varieties and the norm principle. In: Compositio Mathematica, Vol. 146, Nr. 2: S. 457-464
Volltext auf 'Open Access LMU' nicht verfügbar.

Abstract

Using the Gille-Merkurjev norm principle we compute in a uniform way theimage of the degree map for quadrics (Springer’s theorem), for twistedforms of maximal orthogonal Grassmannians (a theorem of Bayer-Fluckigerand Lenstra), and for E(6)- (a theorem of Rost) and E(7)-varieties.